# SDR CA140908004

- Difficulty date: August 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT 6000 FT APPROXIMATELY, ENGINE NR 2 EXPERIENCED SUDDEN LOSS OF POWER, WITH ENGINE PARAMETERS DECREASE, TQ/ITT/NP FOR THE NH UP TO 68 PERCENT, LEADING TO THE ACFT, VEERING TO THE RT.  15-20 SECONDS LATER, ENGINE NR 2 PARAMETERS CAME BACK TO NORMAL.  CREW DECIDED TO DIVERT THE FLIGHT TO THE MAIN BASE AND LANDED UNEVENTFULLY.  AFTER ON GROUND TROUBLESHOOTING AND DATA ANALYSIS, IT WAS DECIDED TO REPLACE AFU 1 AND AFU 2.  GROUND-RUN WAS PERFORMED AFTER AFUS REPLACEMENT AND PARAMETERS WERE WITHIN TOLERANCES.  IT WAS RECOMMENDED TO RETURN THE AFUS TO MFG FOR INVESTIGATION.
